Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old January 3rd, 2014, 06:16 PM   #1
koolkidz
Junior Member
 
Join Date: December 30, 2013
Gender: Undisclosed
Default Serotonin Help

I am on like 10mg of Serotonin per day for my ADHD, is it possible that it could effect my eating habits? Before I started taking it I used to eat meals regularly, but now I rarely eat 2 meals.
Some days I have stopped taking it so I can live normally for a day.
What should I do, the doctor said it should go away in a few months, but I can't wait that long I don't want to come off the meds in fear of what I will do (mainly anger and concentration). What should I do?
Didn't know if this came under drugs or here (pls dont beat me mods lol)
koolkidz is offline   Reply With Quote
Old January 4th, 2014, 01:08 PM   #2
unknownuser
Awesome Poster
 
Join Date: July 11, 2011
Gender: Undisclosed
Default Re: Serotonin Help

If you have a doctor that prescribed you something and is telling you to wait a few months for (side effects?) to go away, then I really reconsider the doctor you're visiting because it sounds kinda weird to me that you'd have to wait this long for a serious issue to diminish...
unknownuser is offline   Reply With Quote
Old January 4th, 2014, 02:11 PM   #3
The Trendy Wolf
Nice Poster
 
The Trendy Wolf's Forum Picture
 
Name: Grant
Join Date: August 26, 2013
Location: Virginia, USA
Age: 19
Gender: Male
Blog Entries: 1
Default Re: Serotonin Help

I take 70mg of Vyvanse and 10-30mg of Adderall and they both affect my eating habits. Now that I've been on the medication for so long, the effects appear to be diminishing, however.

Wolves

I try really hard not to be too full of myself
The Trendy Wolf is offline   Reply With Quote
Old January 4th, 2014, 02:43 PM   #4
koolkidz
Junior Member
 
Join Date: December 30, 2013
Gender: Undisclosed
Default Re: Serotonin Help

Okay I just remembered, it's 25mg
koolkidz is offline   Reply With Quote
Old January 4th, 2014, 02:43 PM   #5
koolkidz
Junior Member
 
Join Date: December 30, 2013
Gender: Undisclosed
Default Re: Serotonin Help

I found a solution, take them at night, the side affects happen whilst sleeping
koolkidz is offline   Reply With Quote
Old January 4th, 2014, 03:50 PM   #6
CcRoder
Member
 
CcRoder's Forum Picture
 
Name: Tom
Join Date: August 1, 2012
Location: Where Great Britain and Ireland meet.
Gender: Male
Default Re: Serotonin Help

JUST ABOUT TO SAY THAT! Take it at night, it also helps you sleep deeper and stronger.
Just be careful. Taking them in the night means the effect might not last as long the next day.

I love everyone. PM me.
CcRoder is offline   Reply With Quote
Old January 20th, 2014, 09:29 PM   #7
baseballfan
Junior Member+
 
Join Date: March 16, 2013
Gender: Male
Default Re: Serotonin Help

Be careful taking advice online. Talk to a doctor about it or at least check the official warnings that came with the prescription.
baseballfan is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 03:28 PM.


Powered by vBulletin®
Copyright©2000 - 2018
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.
Copyright 2004 - 2018, VirtualTeen.org